T3 causing acid pain in stomach

I am on 20 T3 and 75 thyroxine for around 3 months - I have started to have very sharp pains under my left ribs and have to use a water bottle for some ease each night. Consultant said he has never heard of digestion problems with T3 being added. I cut down to 10 dosage of T3 but it has made no difference - do others suffer with this problem? Since going on the T3 my joint problems have gone but have been replaced with the severe stomach problems. My last results while on T3/T4 were:

T4 - 14.1 (12 - 22)

T3 - 5.3 (3.1 - 6.8)

TSH - 0.08 (0.27 - 4.2)

Consultant said these results were fine - any thoughts please.

5 Replies

oldestnewest
  • I will have to check when I get home but I think my tablets are just in a brown bottle and I am not sure if there is a named supplier on it. All I know is my thyroid is underactive. Was it stomach issues you had while on Perrigo? I have never heard of this brand but I am not sure if consultant will offer anything else. He does not accept that any brand of T3 causes stomach problems.

  • Cassandra, Mercury Pharma 20mcg is the NHS prescribed T3. Unless the pain started when you began taking T3 it may not be related. Have you stopped T3 for a few days to see whether the pain resolves?

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • I am not going to take it now for a few days to see if the matter resolves. It is unfortunate because the T3 seemed to be helping a lot with the joint pain so I had been hoping things would settle stomach wise.

  • hello

    i too have what feels like pins and needles in my stomach, very uncomfortable. hadn't connected it to lio, yet.

    am 4th week into lio only treatment, was just thinking today how much better my joints were feeling too.

    seems to come on couple of hours after eating anything.

    also been feeling more kidney pain which passes!?

    no answers sorry

  • had another thought, i'm on 10t3 3 times a day and because this was new to me, kept forgetting to take pill before eating, think i get the cramps when i take it on an empty stomach and struggle to eat after.

    maybe on an empty stomach isn't for everyone?

You may also like...